Repositorio de producción científica de la Universidad de Sevilla

Very weak solutions for the stationary Stokes equations


Advanced Search

Show simple item record

dc.creator Amrouche, Chérif es
dc.creator Rodríguez Bellido, María Ángeles es 2016-04-22T07:55:18Z 2016-04-22T07:55:18Z 2010-02
dc.identifier.citation Amrouche, C. y Rodríguez Bellido, M.Á. (2010). Very weak solutions for the stationary Stokes equations. Comptes rendus mathématique, 348 (3-4), 223-228. es
dc.identifier.issn 1631-073x es
dc.description.abstract The concept of very weak solution introduced by Giga [9] for the stationary Stokes equations has been intensively studied in the last years for the stationary Navier-Stokes equations. We give here a new and simpler proof of the existence of very weak solution for the stationary Navier-Stokes equations, based on density arguments and an adequate functional framework in order to define more rigourously the traces of non regular vector fields. We also obtain regularity results in fractional Sobolev spaces. All these results are obtained in the case of a bounded open set, connected of class C1,1 of R3 and can be extended to the Laplace’s equation and to other dimensions. es
dc.description.sponsorship Ministerio de Educación y Ciencia es
dc.description.sponsorship Junta de Andalucía es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Elsevier es
dc.relation.ispartof Comptes rendus mathématique, 348 (3-4), 223-228 es
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri *
dc.title Very weak solutions for the stationary Stokes equations es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/publishedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico es
dc.relation.projectID MTM2006-07932 es
dc.relation.projectID P06-FQM-02373 es
dc.identifier.doi 10.1016/j.crma.2009.12.020 es
idus.format.extent 6 p. es
dc.journaltitle Comptes rendus mathématique es
dc.publication.volumen 348 es
dc.publication.issue 3-4 es
dc.publication.initialPage 223 es
dc.publication.endPage 228 es
dc.contributor.funder Ministerio de Educación y Ciencia (MEC). España
dc.contributor.funder Junta de Andalucía
Size: 302.0Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record